# SDR DXTA200601345

- Difficulty date: April 16, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,098 hours, 3,168 cycles
- System (JASC): 2760 · Drag Control System
- Part: Clip
- Part number: C048930281
- Condition: Faulty
- Location: Speed Brakes
- Part time: 4,098 hours, 3,168 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL (NO TAKEOFF) LIGHT ILLUMINATED AND WARNING HORN SOUNDED. TAKEOFF WAS ABORTED.  DURING TROUBLESHOOTING NOTICED THAT EXTENDING THE SPEED BRAKES WHILE CONFIGURING FOR TAKEOFF CAUSED THE (NO TAKEOFF) LIGHT TO EXTINGUISH MOMENTARILY AND COME BACK ON. TROUBLESHOT TO RT SPEEDBRAKE RETRACT SWITCH AND IB SPRING CLIP. REMOVED AND REPLACED BOTH OPERATIONAL CHECK NORMAL. WORK IAW MM CHPT 27-61-06.  SPRING CATCH P/N C04893-028-1.
